MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TOTAL PSA REAGENT KIT; TOTAL, PROSTATE SPECIFIC AG (NONCOMPLEXED/COMPLEXED) FOR DET OF PROSTATE CANCER

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TOTAL PSA REAGENT KIT; TOTAL, PROSTATE SPECIFIC AG (NONCOMPLEXED/COMPLEXED) FOR DET OF PROSTATE CANCER
Catalog Number 07P92-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer stated that error 1044, unable to calculate result.Final rlu read is outside the specification of the lowest calibrator for total psa, was generated for three patient samples while using the alinity i total psa assay.Two of the three samples were tested on a different alinity i processing module and the same error occurred.The customer stated that two of the patients did have very low total psa results historically.The customer used new total psa calibrator lot 51060fn00 to resolve the issue and the three patient samples were retested.Patient 1 and 2: alinity i total psa result: <0.1 ng/ml.The results were expected to be low for both patients.No historical values were provided.Patient 3: alinity i total psa result: <0.1 ng/ml.Alinity i total psa result (different sample tube): 3.86 and 4.12 ng/ml.The patient's last total psa result from (b)(6) 2023 was 7.7 ng/ml.The customer had the patient redrawn because the medical provider questioned the low result of <0.1 ng/ml.The redraw result was 3.3 ng/ml.The customer's reference range is 0 - 4 ng/ml.No impact to patient management was reported.
 
Event or Problem Description
The customer stated that error 1044, unable to calculate result.Final rlu read is outside the specification of the lowest calibrator for total psa, was generated for three patient samples while using the alinity i total psa assay.Two of the three samples were tested on a different alinity i processing module and the same error occurred.The customer stated that two of the patients did have very low total psa results historically.The customer used new total psa calibrator lot 51060fn00 to resolve the issue and the three patient samples were retested.Patient (b)(6) and (b)(6): alinity i total psa result: <0.1 ng/ml.The results were expected to be low for both patients.No historical values were provided.Patient (b)(6): alinity i total psa result: <0.1 ng/ml; alinity i total psa result (different sample tube): 3.86 and 4.12 ng/ml; the patient's last total psa result from (b)(6) 2023 was 7.7 ng/ml.The customer had the patient redrawn because the medical provider questioned the low result of <0.1 ng/ml.The redraw result was 3.3 ng/ml.The customer's reference range is 0 - 4 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and in house testing of a retained calibrator kit.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.Ticket trending review did not identify any trends regarding commonalities for complaint lot.Device history review did not identify any non-conformances or deviations with the complaint lot.Performance and accuracy testing was performed using an in-house retain kit of lot 48204fn00.Testing met acceptance criteria and the product is performing as expected.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity i total psa calibrator lot 48204fn00 was identified.

Brand Name
ALINITY I TOTAL PSA REAGENT KIT
Common Device Name
TOTAL, PROSTATE SPECIFIC AG (NONCOMPLEXED/COMPLEXED) FOR DET OF PROSTATE CANCER
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18376168
Report Number3008344661-2023-00200
Device Sequence Number18070180
Product Code MTF
UDI-Device Identifier00380740158316
UDI-Public00380740158316
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P910007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2024
Device Catalogue Number07P92-21
Device Lot Number51184FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I TOTAL PSA CAL, 07P92-01, 48204FN00.
Patient SexUnknown